MathSciNet Relay Station
MathSciNet bibliographic data
MR484767 (58 #4643) 94A15 (22E45)
Margulis, G. A. Explicit constructions of expanders. (Russian) Problemy Peredači Informacii 9 (1973), no. 4, 71–80.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement